# SDR HEEA0013395

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude Gyro
- Part number: 206075607103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO PRECESSES AND WILL NOT CAGE.
